Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 191, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 16, 2023, 7:57 PM CDT for Pawnee County, Rush County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2023, 7:57 PM CDT (00:57 UTC)
- Expired
- Jul 16, 2023, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 91 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2026 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
175
WUUS53 KDDC 170057
SVRDDC
KSC145-165-170145-
/O.NEW.KDDC.SV.W.0191.230717T0057Z-230717T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
757 PM CDT Sun Jul 16 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Pawnee County in south central Kansas...
Southern Rush County in central Kansas...
* Until 845 PM CDT.
* At 757 PM CDT, a severe thunderstorm was located near Rush Center,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Ash Valley around 815 PM CDT.
Other locations in the path of this severe thunderstorm include
Frizell and Larned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3810 9922 3839 9954 3858 9937 3840 9903
3826 9903 3826 9892
TIME...MOT...LOC 0057Z 314DEG 34KT 3843 9935
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER3 follow-up statements
614
WWUS53 KDDC 170105
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
805 PM CDT Sun Jul 16 2023
KSC145-165-170145-
/O.CON.KDDC.SV.W.0191.000000T0000Z-230717T0145Z/
Pawnee KS-Rush KS-
805 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES...
At 805 PM CDT, a severe thunderstorm was located near Rush Center,
moving southeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Ash Valley around 815 PM CDT.
Other locations in the path of this severe thunderstorm include
Frizell and Larned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3810 9922 3836 9950 3853 9930 3840 9903
3826 9903 3826 9892
TIME...MOT...LOC 0105Z 314DEG 34KT 3837 9928
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN118
WWUS53 KDDC 170119
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
819 PM CDT Sun Jul 16 2023
KSC145-165-170145-
/O.CON.KDDC.SV.W.0191.000000T0000Z-230717T0145Z/
Pawnee KS-Rush KS-
819 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES...
At 818 PM CDT, a severe thunderstorm was located near Ash Valley,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Larned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3810 9922 3835 9939 3850 9925 3840 9903
3826 9903 3826 9892
TIME...MOT...LOC 0118Z 314DEG 34KT 3828 9916
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN052
WWUS53 KDDC 170131
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
831 PM CDT Sun Jul 16 2023
KSC145-165-170145-
/O.CON.KDDC.SV.W.0191.000000T0000Z-230717T0145Z/
Pawnee KS-Rush KS-
831 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES...
At 831 PM CDT, a severe thunderstorm was located near Ash Valley,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Larned, Ash Valley and Frizell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3810 9922 3832 9934 3844 9915 3840 9903
3826 9903 3826 9892
TIME...MOT...LOC 0131Z 311DEG 22KT 3826 9912
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:05 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 16, 6:05 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 605 PM CDT Sun Jul 16 2023 ...Updated Mesoscale Discussion... .MESOSCALE DISCUSSION... Issued at 605 PM CDT Sun Jul 16 2023 Radar at 6 pm showed an intense supercell complex over Barton county, moving due south toward the most favorable environment available for its sustenance. A high end threat for damaging wind driven hail is expected to continue through Stafford county over the next hour. Low level shear is not favorable for significant tornado production, but one cannot be ruled out given a dominant sustained supercell near any boundaries, increasing storm relative helicity locally. The westernmost storm near Otis in Rush county will continue to intensify and also move south, with its attendant wind/hail threat moving toward Larned and Macksville. Downstream environment appears to support severe potential at least to near Pratt this evening. && .SHORT TERM...(This afternoon through Monday evening) Issued at 111 PM CDT Sun Jul 16 2023 SFC analysis shows a weak outflow boundary located across northern Kansas today. This OFB will slowly move southward through the rest of the afternoon. This feature should be the most likely impetus for storms later today. As a result, have the highest pops located across the N to E zones this afternoon and tonight. Here, storms are expected to eventually develop this afternoon into tonight. It should be noted there is considerable variation in the CAMs as far as storm potential is concerned. Several models don't have any storms until well after 00Z tonight or none at all. Looking at 700 hPa temperatures from various models, several of them are indicating temperatures around 10C tonight. Our morning RAOB was 11C, so it seems like this temperature is on track. This 11C is cooler than the 15 to 16C like we have seen in recent days. Therefore, I do think the cap is breakable this afternoon. There should be enough convergence along the OFB to get at least some isolated to perhaps widely scattered storms across central Kansas. As far as threats are consider, there is considerable veering of upper level winds. These winds are forecast to be rather strong and out of the NW. This should support the physical notion of good storm top ventilation and resultant lower beneficial competition for hail embryos. As a result, I do suspect very large hail of 2-3" is possible this afternoon roughly from the I-70 corridor to Pratt. LHP values from the ARW support this as well. The boundary layer is expected to be somewhat mixed as well, so damaging outflows are a secondary threat. The low level hodograph looks unfavorable for tornadoes at this time. There might be slight backing of winds later tonight, but overall the threat still looks unfavorable due to the mentioned unfavorable hodo in the low levels of the atmosphere. Otherwise, storm chances decrease and seem more unlikely along and west of Highway 283. For tonight, mild lows are expected with values in the upper 60s to around 70. For monday, an upper level ridge starts to build in from the SW. 500 hPa heights are expected to increase during the day. This should put the kibosh on any storm chances Monday. Otherwise, hot highs are expected with values in the upper 90s to around 100. .LONG TERM...(Tuesday through Saturday) Issued at 111 PM CDT Sun Jul 16 2023 The upper level ridge will continue to build east Tuesday and should plant itself over the southern plains during the day. 500 hPa heights continue to increase through the day to 595 to 597 dm. This supports the hot and dry forecast we are still expecting. Hot highs in the low 100s looks on track at this time. Storm chances look unlikely as the ridge prevails across the greater region. Dewpoints look nowhere as high as they were for the previous hot temperature/heat advisory event. The possible exception to this is near Medicine Lodge, where the heat index might flirt with heat advisory criteria. Something to watch over the next day or two. Beyond Tuesday, the upper level ridge is expected to break down slightly/move south. This may help us to back off on the heat Wednesday through the end of the business week. Upper level flow also may become northwesterly. This may help to reintroduce storm chances with an MCS pattern taking place across Kansas. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 427 PM CDT Sun Jul 16 2023 VFR is forecast to continue through this TAF cycle. Intense thunderstorms east of HYS at 2130z are expected to remain east of the airport in the very short term, but will watch for convective impacts/outflows. Otherwise, this set of TAFs was kept dry with only scattered cirrus from convective debris. Outside of the influence of convective outflows, winds will remain light through this TAF cycle, generally less than 10 kts. The exception, after 15z Mon, SW winds will increase modestly at GCK/LBL, with gusts near 20 kts. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 99 74 103 / 20 0 0 0 GCK 66 100 73 102 / 10 0 0 0 EHA 65 99 72 102 / 0 0 0 0 LBL 68 99 73 103 / 0 0 0 0 HYS 65 97 72 99 / 30 10 10 0 P28 70 98 74 104 / 20 10 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Turner SHORT TERM...Sugden LONG TERM...Sugden AVIATION...Turner
Hazardous weather outlook, Jul 16, 3:30 AM CDT, 16 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 330 AM CDT Sun Jul 16 2023 KSZ030-031-043>046-061>066-074>081-084>090-170830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 330 AM CDT Sun Jul 16 2023 /230 AM MDT Sun Jul 16 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Severe Thunderstorms are possible after 1 pm Today, east of a line extending from Scott City to Ashland. Large hail 2 inches in diameter and damaging wind are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Excessive heat will be elevated Tuesday afternoon. Avoid prolonged excessive heat exposure that results in heat exhaustion. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected Today or Tonight. Russell
In the hours before
Local storm report, Jul 16, 6:53 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
653 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Gst Larned 38.18N 99.10W
07/16/2023 M70 MPH Pawnee KS Law Enforcement
&&
RCBLocal storm report, Jul 16, 6:54 PM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
654 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail Larned 38.18N 99.10W
07/16/2023 M1.00 inch Pawnee KS Law Enforcement
&&
RCBLocal storm report, Jul 16, 7:00 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
700 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Hail Macksville 37.96N 98.97W
07/16/2023 M1.00 inch Stafford KS Public
&&
RCBLocal storm report, Jul 16, 7:34 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
734 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Tstm Wnd Dmg 3 N Radium 38.22N 98.89W
07/16/2023 Stafford KS Law Enforcement
Law Enforcement reported multiple power
poles blown down.
0706 PM Tstm Wnd Dmg Larned 38.18N 99.10W
07/16/2023 Pawnee KS Public
3-inch tree limbs broken, and Power poles
broken in Larned.
&&Special weather statement, Jul 16, 7:38 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
738 PM CDT Sun Jul 16 2023
KSZ065-066-081-170130-
Pratt KS-Stafford KS-Pawnee KS-
738 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of southeastern Pawnee,
central Stafford and north central Pratt Counties through 830 PM
CDT...
At 738 PM CDT, Doppler radar was tracking a strong thunderstorm near
Radium, moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dillwyn and St. John.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.
&&
LAT...LON 3807 9849 3778 9886 3798 9902 3800 9902
3800 9904 3813 9915 3825 9893
TIME...MOT...LOC 0038Z 311DEG 27KT 3812 9895
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERLocal storm report, Jul 16, 7:45 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
745 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM Hail 2 W Pratt 37.65N 98.77W
07/16/2023 M1.75 inch Pratt KS Broadcast Media
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Tornado Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 19 min |
| Jul 16, 7:38 PM CDT | Special Weather Statement | DDC | Stafford | 52 min |
| Jul 16, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 49 min |
| Jul 16, 8:11 PM CDT | Special Weather Statement | DDC | Pratt | 34 min |
| Jul 16, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 40 min |
| Jul 16, 8:29 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 16, 8:36 PM CDT | Special Weather Statement | DDC | Ford | 24 min |
| Jul 16, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 47 min |
| Jul 16, 8:46 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| Jul 16, 8:53 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Kiowa, Pratt | 52 min |
| Jul 16, 8:54 PM CDT | Special Weather Statement | DDC | Rush | 51 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 62 min |
| Jul 16, 9:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 9:05 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 24 min |
| Jul 16, 9:24 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 15 min |
| Jul 16, 9:29 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 27 min |
| Jul 16, 9:40 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 50 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 55 min |
| Jul 16, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| Jul 16, 10:32 PM CDT | Special Weather Statement | DDC | Kiowa | 28 min |
| Jul 16, 10:35 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| Jul 16, 10:45 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jul 16, 10:58 PM CDT | Special Weather Statement | DDC | Stafford | 32 min |
| Jul 16, 11:14 PM CDT | Special Weather Statement | DDC | Barber | 31 min |
| Jul 17, 12:14 AM CDT | Special Weather Statement | DDC | Comanche | 31 min |
| Jul 17, 12:15 AM CDT | Special Weather Statement | DDC | Pratt | 30 min |
| Jul 17, 3:07 AM CDT | Heat Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 40 hr |
| Jul 17, 3:25 PM CDT | Special Weather Statement | DDC | Pawnee | 35 min |
| Jul 17, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee | 44 min |
| Jul 17, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 49 min |
| Jul 17, 4:19 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 41 min |
| Jul 17, 4:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| Jul 17, 5:21 PM CDT | Tornado Warning | DDC | Edwards, Ford, Kiowa | 39 min |
| Jul 17, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| Jul 17, 5:54 PM CDT | Tornado Warning | DDC | Clark, Ford, Kiowa | 51 min |
| Jul 17, 6:15 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Kiowa | 60 min |
| Jul 17, 6:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 26 min |
| Jul 17, 6:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa | 66 min |
| Jul 17, 6:57 PM CDT | Special Weather Statement | DDC | Barber | 33 min |
| Jul 17, 6:58 PM CDT | Areal Flood Advisory | DDC | Clark, Comanche, Ford, Kiowa | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.